# SDR HALA2009080100343

- Difficulty date: August 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 66,633 hours, 30,674 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU HAD AUTO SHUTDOWN FAULT LIGHT ILLUMINATED EICAS MSG APU FAULT DISPLAYED.  PERFORMED FIM 49-11-0 CHECKED FOR EXTERNAL OIL LEAKS.  NO LEAKS NOTED.  ECU FAULT LOW OIL PRESSURE.  SERVICED 9 PINTS OIL. RAN APU 1HR 40 MIN NO CHANGE IN OIL LEVEL.  REMOVED AND REPLACED OIL FILLER CAP SEAL AND LOW OIL PRESSURE SWITCH AS A PRECAUTION.  LEAK AND OPS CHECKED GOOD.
